# SDR SIMA20200923001

- Difficulty date: September 23, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,019 hours, 32,223 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD INTERMITTENT WHISTLING NOISE IN CABIN AND COCKPIT, MOSTLY DURING CLIMB AND DESCENT.  C/A: CLEANED MAIN CABIN DOOR SEAL, IAW EMB-145 AMM 52-00-04.  PRESSURIZED A/C, IAW EMB-145 AMM 21-31-00.  NO AIR LEAK NOTED AT THIS TIME.
